BibTeX record journals/adhoc/QuinteroPM04

download as .bib file

@article{DBLP:journals/adhoc/QuinteroPM04,
  author    = {Alejandro Quintero and
               Samuel Pierre and
               Benjamin Macab{\'{e}}o},
  title     = {A routing protocol based on node density for ad hoc networks},
  journal   = {Ad Hoc Networks},
  volume    = {2},
  number    = {3},
  pages     = {335--349},
  year      = {2004},
  url       = {https://doi.org/10.1016/j.adhoc.2004.03.003},
  doi       = {10.1016/j.adhoc.2004.03.003},
  timestamp = {Sat, 20 May 2017 00:22:44 +0200},
  biburl    = {https://dblp.org/rec/journals/adhoc/QuinteroPM04.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics